# SDR 04FDEA02006

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 54,912 hours, 33,740 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 16,000 FT, NR 4 MAIN CARGO SMOKE LIGHT ILLUMINATED.  RAN QRH PROCEDURES.   LIGHT EXTINGUISHED.  SHORTLY AFTER LEVELING AT FL 230, NR 4 SMOKE WARNING REOCCURRED.  TEST OF SYSTEM SHOWED BAD NR 4 SENSOR, IE TEST NOT GOOD.  REMOVED AND REPLACED NR 4 DETECTOR AS PER 727 200-26-16-011-4, OPS CKS GOOD MEL REMOVED.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG 7740-01.
